Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Ms. Vidya Satyanarayan

Psychologist, Bangalore

350 at clinic
Book Appointment
Call Doctor
Ms. Vidya Satyanarayan Psychologist, Bangalore
350 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Ms. Vidya Satyanarayan
Ms. Vidya Satyanarayan is a renowned Psychologist in Sarjapur Road, Bangalore. You can consult Ms. Vidya Satyanarayan at St.John's Medical College and Hospital - Sarjapur Road in Sarjapur Road, Bangalore. You can book an instant appointment online with Ms. Vidya Satyanarayan on Lybrate.com.

Find numerous Psychologists in India from the comfort of your home on Lybrate.com. You will find Psychologists with more than 44 years of experience on Lybrate.com. You can find Psychologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Languages spoken
English

Location

Book Clinic Appointment with Ms. Vidya Satyanarayan

St.John's Medical College and Hospital - Sarjapur Road

Koramangala 2 Block, Madivala, Sarjapur Road. Landmark: Near Koramangala Water TankBangalore Get Directions
350 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Ms. Vidya Satyanarayan

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

How to taper clobazam 2.5 mg/day for anxiety. Please help. My doctor told me to taper slowly. But I can not handle adverse effect. Please tell me.

M. D. Psychiatry, Diploma In Psychological Medicine-DPM, MBBS
Psychiatrist, Noida
How to taper clobazam 2.5 mg/day for anxiety. Please help. My doctor told me to taper slowly. But I can not handle ad...
Hello Lybrate User you are already on lowest possible dose. You may now stop it. You are likely to face some anxiety initially but should subside in few days Try using relaxation techniques to get over this phase.
1 person found this helpful
Submit FeedbackFeedback

I am taking depran 10 & tryp c for last 6 yrs. For having depression anxiety .is this right med for me or else any side effect Reg sex. Pls Dr. answer me as same.

MD - Psychiatry
Psychiatrist, Ahmedabad
I am taking depran 10 & tryp c for last 6 yrs. For having depression anxiety .is this right med for me or else any si...
It's a decent drug. And 10 mg doesn't even produce side effects. Long term might intake decrease your libido and election mildly. Try talking to your doctor about tapering it if you r absolutely fine for a year with the ongoing medications.
1 person found this helpful
Submit FeedbackFeedback

I am not mentally fit because when I go to work some kind of negative thinking comes on my mind and drag me to not do. Like I am going to a tea stall some kind of negative thinking coming and telling me that if I do this some wrong will be happen with you next. Every works comes these things What give me some advice sir. Life has gone hell.

DPM, MBBS
Psychiatrist, Mumbai
I am not mentally fit because when I go to work some kind of negative thinking comes on my mind and drag me to not do...
Your complain sounds like a symptom of ocd, obsessive compulsive disorder. Obsessions are automatic, unwanted, intrusive, repetitive and anxiety provoking thoughts. Usually there is a pattern, like in your case the thoughts come before an activity. There are medicines available to reduce these thoughts. You should visit a psychiatrist. There are counseling techniques also that will help. It is a treatable condition. Don't delay the treatment.
3 people found this helpful
Submit FeedbackFeedback

There is some black dots in my tongue and I think this is the reason that I am not able to speak fluently, can you suggest me what should I do?

BDS
Dentist, Bangalore
its yours concern not the black spots that is barring your from speaking fluently. get rid of that concept of yours.
1 person found this helpful
Submit FeedbackFeedback

Hi I am 38 yr old working woman but I can not sleep well because all the time something is going on in my mind. How can I help my self for solve all my mentally depressions. I can do my work well in home and office

BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
Dear, thinking process is supposed to be streamlined. If you are engaged or entertained, unnecessary thinking can be kept at bay. You can channel your thinking through creative and productive tasks. You should be able to distinguish between disappointment and depression. Disappointment also brings on symptoms identical to depression but they are short lived. Were you disappointed in the near past? please post a private question to me with every detail. I will help you. Take care.
Submit FeedbackFeedback

I am not getting enthusiasm and encourage for any work and always little fear in my heart, mood become very dull in the morning, no happiness in mind, please advise. Thank you. I take Venizxr75 mg xr 75 mg, lithosun300.

MA - Psychology, PhD Psychology
Psychologist, Delhi
I am not getting enthusiasm and encourage for any work and always little fear in my heart, mood become very dull in t...
Make some lifestyle changes, they would help you break the monotony in the routine and give you a window to gain some fresh perspective about your life. Analyse your lifestyle and habits, introspect what could be leading to your present lack of enthusiasm. Like, you can start deep breathing exercise each day. Sleep well and avoid eating oily food. There could be some underlying unresolved issues that might be causing low mood. You could consult a psychologist for detailed assessment and therapy. Take care.
1 person found this helpful
Submit FeedbackFeedback

Hello Doctor, I am not feeling energetic, i feel very tired.I want to start my business by next year but prior to that i want to finish my education. Please suggest me some way to out ?

MD-PhD, FIPS, Fellow of Academy of General Education (FAGE), DPM, MBBS
Psychiatrist, Ludhiana
Thank you. To figure out exactly what you are suffering from, I need further details from you.Call on 09845033734/ or email me on Pay Lybrate Rs500 and contact me
Submit FeedbackFeedback

I want to quit smoking so I have high blood pressure .my neighbours have a suggest to take the nictoex chewing gum daily I am taking 5 gums in a day it is good result now I stopped the smoking becoz of nicotex have started from 3 days but it is good. Sir shouold I continue this gums or any side effects.

MBBS, Diploma in Psychological Medicine
Psychiatrist, Kolkata
I want to quit smoking so I have high blood pressure .my neighbours have a suggest to take the nictoex chewing gum da...
Congratulations on quitting smoking. You can give yourself a deadline and reduce 1 gum per day every week and by the deadline be completely free of gums. Let me know in case of any problem.
Submit FeedbackFeedback

My genital area skin tone is too dark. Is there any remedy to get it lighter. I am feeling depressed.

MS - General Surgery, FMAS.Laparoscopy
General Surgeon, Gandhinagar
My genital area skin tone is too dark. Is there any remedy to get it lighter. I am feeling depressed.
Respected lybrate-user you cannot change it. Just focus on cleanliness & avoiding bacterial or other infection by using antiseptic soap for bathing & regular shaving of hair around genitals dear.
Submit FeedbackFeedback

I am a daily smoker with one to two ciggerates dailysince last 15 years Can it be harmful? or this much smoking is ok

MD Psychiatry
Psychiatrist, Chennai
No. It is not okay to smoke even one or two cigarettes a day. You may not be addicted to smoking. It may only be a habit or a pastime for you. Try to break free from this habit soon. Already you have hypertension. Smoking is just going to multiply the health problems.
1 person found this helpful
View All Feed

Near By Doctors

89%
(46 ratings)

Dr. Ms. Hema Sampath

Masters In Clinical Psychology, Diploma In Counsiling Skills, NLP
Psychologist
Regenerating Lives, 
0 at clinic
Book Appointment
90%
(139 ratings)

Ms. Sandhya C

M.Sc - Psychotherapy
Psychologist
J P Nagar Diagnostics & Health Centre, 
200 at clinic
Book Appointment
90%
(79 ratings)

Ms. Geetha.G

Master Of Science In Counseling & Psychotherapy
Psychologist
Dr Levine Memorial Hospital, 
300 at clinic
Book Appointment

Dr. Deepa Pai

M.Sc Counselling Psychology
Psychologist
Seraniti - Indiranagar, 
400 at clinic
Book Appointment
93%
(1218 ratings)

Ms. Hemal Sanjay Kunte

M.S. Counselling and Psychotherapy
Psychologist
Innersight Counselling and Training Center, 
300 at clinic
Book Appointment

Ms. Shreya Chatterjee

Certificate in Wellness Management, Master In Counselling Psychology
Psychologist
Mindscape, 
300 at clinic
Book Appointment